# SDR YENA2020090300445

- Difficulty date: September 3, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 66,341 hours, 24,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 842268
- Condition: No Test
- Location: Emergency Lights
- Part time: 3,679 hours, 1,405 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 573,  EMERGENCY LIGHT TEST FAILED.  REMOVED & REPLACED EMERGENCY LIGHT BATTERY FIN 10WL IAW AMM 33-51-38.
